# SDR SWAA111071

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 73,443 hours, 65,380 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 6545807
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R1 DOOR UPPER HINGE HOUSING CRACKED AT BS 296, RBL 55.36.  REMOVED AND REPLACED FITTING PER SRM AND BAC DWG.
